# SDR IXXA0100061S

- Difficulty date: May 3, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 84,173 hours, 34,855 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Part time: 84,173 hours, 34,855 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED AT THE VERTICAL STABILIZER REAR SPAR LEFT HAND CAP AT STATION ZR 265. REPAIR ACCOMPLISHED REMOVAL OF DAMAGED CAP. FABRICATION AND INSTALLATION OF NEW CAP IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL, DAC DRAWING 5611409 AND ENGINEERING ORDER 55-DC8-3048.
